# SDR F3LA200100010

- Difficulty date: January 25, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N316FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25264
- Aircraft time: 24,857 hours, 13,824 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 170101106B
- Part serial: SPE952467
- Condition: Odor
- Location: Apu Bay
- Part time: 6,103 hours, 3,118 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PRIOR TO DEPARTURE, FLIGHT CREW REPORTED APU PRODUCED ODOR AND SMOKE IN CABIN DURING BLEED AIR OPERATION.  MAINTENANCE ADDED OIL TO APU, OPERATED BOTH PACKS AND NO ODOR OR SMOKE WAS NOTED.
